# SDR SWIA201129090

- Difficulty date: December 28, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 14,995 hours, 8,656 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF RECEIVED "GEAR DISAGREE" WARNING MESSAGE.  (FLT 4792)  REPLACED NLG LEFT PROXIMITY SENSOR HARNESS.
